×

zbMATH — the first resource for mathematics

Oscillatory and asymptotic behavior of functional differential equations. (English) Zbl 0247.34076

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bradley, J.S., Oscillation theorems for a second-order delay equation, J. differential equations, 8, 397-403, (1970) · Zbl 0212.12102
[2] Kartsatos, A.G., Some theorems on oscillations of certain nonlinear second-order ordinary differential equations, Arch. math., 18, 425-429, (1967) · Zbl 0153.12403
[3] Kartsatos, A.G., Criteria for oscillation of solutions of differential equations of arbitrary order, (), 599-602 · Zbl 0203.40002
[4] Kartsatos, A.G., On oscillation and boundedness of solutions of second-order nonlinear equations, Boll. U.M.I., 4, 357-361, (1968) · Zbl 0162.12303
[5] Kartsatos, A.G., On oscillation of solutions of even order nonlinear differential equations, J. differential equations, 6, 232-237, (1969) · Zbl 0193.05705
[6] Kartsatos, A.G., Contributions to the research of the oscillation and the asymptotic behavior of solutions of ordinary differential equations, Bull. soc. math. grèce, 10, 1-48, (1969), (Greek; English Summary) · Zbl 0202.09601
[7] Kiguradze, I.T., The problem of oscillation of solutions of nonlinear differential equations (Russian), Differential’nye uravneniya., 1, 995-1006, (1965) · Zbl 0166.34102
[8] Ladas, G., Oscillation and asymptotic behavior of solutions of differential equations with retarded argument, J. differential equations, 10, 281-290, (1971) · Zbl 0216.12002
[9] Ličko, I.; Švec, M., Le caractère oscillatoire des solutions de l’équation \(y\^{}\{(n)\} + ƒ(x) y\^{}\{α\} = 0, n > 1\), Czech. math. J., 13, 481-491, (1963) · Zbl 0123.28202
[10] Mikusinski, J.G., On Fite’s oscillation theorems, (), 34-39 · Zbl 0039.31302
[11] Onose, H., Oscillatory property of certain non-linear ordinary differential equations, (), 110-113 · Zbl 0162.39702
[12] Onose, H., Oscillatory property of certain non-linear ordinary differential equations II, (), 876-878 · Zbl 0182.12302
[13] Onose, H., Notes on some oscillation criteria, Bull. fac. sci., ibaraki univ., ser. A, 13-15, (1968) · Zbl 0193.05801
[14] Sficas, Y.G., An oscillation criterion for second-order delay differential equations, Bull. soc. math. grèce, 12, 41-44, (1971) · Zbl 0241.34079
[15] Staikos, V.A.; Petsoulas, A.G., Some oscillation criteria for second order nonlinear delay-differential equations, J. math. anal. appl., 30, 695-701, (1970) · Zbl 0193.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.